# SDR 2008UALA00210

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER WEB FWD CORNER IS CRACKED BELOW FITTING.  REMOVED AND INSTALLED NEW LOWER DOOR FRAME CLOSURE WEB PER SRM 51-40-05 PG1 & SRM 51-40-02.
